John Wesley Powell
Bibliographic Data
| ID | 3021192 |
|---|---|
| Authors | George Grant Mac Curdy (corresponding author) |
| Year | 1904 |
| Volume | 1 |
| Issue | 3 |
| Pages | 339-342 |
| Publication date | 1904-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal de la Société des Américanistes (JOURNAL) |
| Journal identifiers | ISSN: 0037-9174 • E-ISSN: 1957-7842 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/jsa.1904.3594 |
| OpenAlex | W2047058531 |
| Language | EN |
Mac Curdy George Grant. John Wesley Powell. In: Journal de la Société des Américanistes. Nouvelle Série. Tome 1 n°3, 1904. pp. 339-342
| Highly cited | No |
|---|